# SDR HEEA079038

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 4,979 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Mount
- Part number: J123131
- Condition: Debonded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR RUBBER IS UNBONDING FROM MOUNT.
